# SDR UIEA2018072301537

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,819 hours, 15,610 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN CAPT SELECTS WXR OFF FROM EFIS CONTROL PANEL, FO RECEIVES WXR FAIL ON EHSI WHEN FO SELECT WXR OFF ON EFIS CONTROL PANEL, CAPT RECEIVES WXR FAIL ON EHSI. CARRIED OUT WEATHER RADAR OPERATIONAL TEST AS PER AMM 34-43-00 FOUND GOOD AT THIS TIME.
